# SDR CALA2024120501408

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 20,867 hours, 2,499 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTED LIGHTS ON AT DOOR 1R AND 2R WITHOU T TONES SMELLS OR EICAS PERFORMED ALL TEST, NO FAULTS NOTED. TESTED SMOKE DETECTORS LAVS AT DOOR 2L AND 2R ALL INDICATIONS NORMAL. REF AMM 26-13-00-730-801
